Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 8, 2016, 10:35 PM EDT for Robeson County, North Carolina; Darlington County, Dillon County, Marlboro County, South Carolina. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 10:35 PM EDT (02:35 UTC)
- Expired
- Jul 8, 2016, 11:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Robeson County, NC, Darlington County, SC, Dillon County, SC, Marlboro County, SC
The radar
The Wilmington radar (KLTX), 105 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:55 PM EDT | TSTM WND DMG | 1 Nnw Grace Heights, SC | REPORT OF TREE DOWN AT INTERSECTION OF STONAWAY ST AND WEST MAIN ST. TIME ESTIMATED BY RADAR. |
| Jul 8, 11:19 PM EDT | TSTM WND DMG | 2 Wnw Dillon, SC | REPORT OF TREE IN ROADWAY ON I-95 AT MILE MARKER 191. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 10:14 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2480 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
801
WUUS52 KILM 090235
SVRILM
NCC155-SCC031-033-069-090330-
/O.NEW.KILM.SV.W.0070.160709T0235Z-160709T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1035 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHEASTERN DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 1130 PM EDT
* AT 1034 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLIO...OR
NEAR BENNETTSVILLE...MOVING EAST...SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LUMBERTON...BENNETTSVILLE...DILLON...RED SPRINGS...PEMBROKE...
FAIRMONT...MAXTON...MCCOLL...ST. PAULS...LATTA...ROWLAND...
FAIR BLUFF...LAKE VIEW...CLIO...BOARDMAN...HOWELLSVILLE...
TOLARSVILLE...MINTURN...HAMER AND WAKULLA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 191 AND 214.
INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS 180 AND 198.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 1 AND 38.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 375.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3489 7893 3465 7881 3454 7886 3439 7898
3438 7901 3431 7904 3425 7913 3429 7917
3426 7921 3438 7981 3453 7985 3461 7978
3469 7987 3481 7992 3480 7970 3463 7946
3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 0234Z 271DEG 43KT 3457 7961
HAIL...1.00IN
WIND...60MPH
$$
SHK2 follow-up statements
215
WWUS52 KILM 090319
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1119 PM EDT FRI JUL 8 2016
NCC155-SCC031-033-069-090330-
/O.CON.KILM.SV.W.0070.000000T0000Z-160709T0330Z/
ROBESON NC-MARLBORO SC-DARLINGTON SC-DILLON SC-
1119 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR ROBESON...MARLBORO...NORTHEASTERN DARLINGTON AND DILLON
COUNTIES...
AT 1118 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HESTERTOWN...OR NEAR LUMBERTON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT HAS REPORTED TREES DOWN WITH THIS
ACTIVITY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...BENNETTSVILLE...DILLON...RED SPRINGS...PEMBROKE...
FAIRMONT...MAXTON...MCCOLL...ST. PAULS...LATTA...ROWLAND...
FAIR BLUFF...LAKE VIEW...CLIO...BOARDMAN...HOWELLSVILLE...
TOLARSVILLE...MINTURN...HAMER AND WAKULLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3489 7893 3465 7881 3454 7886 3439 7898
3438 7901 3431 7904 3425 7913 3429 7917
3426 7921 3438 7981 3453 7985 3461 7978
3469 7987 3481 7992 3480 7970 3463 7946
3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 0318Z 271DEG 43KT 3456 7897
HAIL...1.00IN
WIND...60MPH
$$
SHK400
WWUS52 KILM 090334
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1134 PM EDT FRI JUL 8 2016
NCC155-SCC031-033-069-090341-
/O.EXP.KILM.SV.W.0070.000000T0000Z-160709T0330Z/
ROBESON NC-MARLBORO SC-DARLINGTON SC-DILLON SC-
1134 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR ROBESON...MARLBORO...
NORTHEASTERN DARLINGTON AND DILLON COUNTIES HAS EXPIRED...
ANOTHER SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED THAT INCLUDES A
PORTION OF THESE SAME COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN NORTH CAROLINA...AND NORTHEASTERN SOUTH CAROLINA.
LAT...LON 3489 7893 3465 7881 3454 7886 3439 7898
3438 7901 3431 7904 3425 7913 3429 7917
3426 7921 3438 7981 3453 7985 3461 7978
3469 7987 3481 7992 3480 7970 3463 7946
3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 0329Z 271DEG 43KT 3456 7897
$$
RJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 8:08 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 8, 8:08 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 808 PM EDT FRI JUL 8 2016 .SYNOPSIS... Another round of strong to possibly severe thunderstorms later this evening. Oppressive heat and humidity will continue for one more day on Saturday. A cold front will drop south into the Carolinas Sunday bringing slightly lower temperatures and humidity before returning north Monday. Bermuda high pressure will build westward and dominate the weather through the middle of next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 800 PM Friday...Organized convection in association with MCV crossing the Appalachians covered a good portion of northern and western North Carolina. These storms were pressing to the ESE. A small batch of thunderstorms had developed near FAY and Clinton with a few showers further S across Robeson and Bladen counties. This activity was moving to the ESE as well. A Severe Thunderstorm Watch has been issued through late evening for areas just to our N. The coverage of thunderstorms will be increasing across southeast North Carolina and portions of northeast South Carolina during the eve, especially after 10-11 pm, as they approach from the WNW. The storms will be fast movers and may still be well organized even at that late hour. Thus strong to possibly severe thunderstorms may still be possible, even up to the midnight hour or so. Overnight, instability will be slowly waning at the surface and this should mitigate the risk for damaging wind gusts at the surface, although the lightning risk may persist well into the overnight. We have increased POPs to likely and maintained enhanced wording for strong to damaging thunderstorm wind gusts. Dropped minimums to the lower to mid 70s with more in the way of upper 70s at the beaches and far southern areas where the large scale associated the effects of the large scale cold pool will be least pronounced. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... As of 300 PM Friday...Although the short term is primarily a temperature forecast it is a difficult one. Previously it was thought that Saturday was to be the hottest of this heat wave. Two things have called that into doubt. First off, today did not grow as hot as forecast in most places. Second, MET guidance has dropped from previous runs, the MET being the model with the better verification as of late. In the end tomorrow may be quite similar to today temperature-wise especially as there is little synoptic change. Today's heat advisory fell short albeit narrowly and will not raise one for tomorrow at this time. Convection will largely be capped as with recent days minus the evening shortwaves so POPs top out at 20 percent. On Sunday mid level flow goes from WNW to WSW allowing for some moistening. The added cloud cover should temper highs by just a few degrees. The capping should also be weakened allowing for isolated convection. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 300 PM Friday...Surface and mid level ridging will be the dominant features during the period. Early next week a shortwave passing north of the area will briefly disrupt the 5h ridge and help keep a weakening front stalled in the region. The remains of the front end up stalled just north of the area into Wed before being lifting north by the rebuilding Bermuda High. Increased moisture associated with the front will increase precip chances early next week and keep daytime temps closer to climo. Mid level ridging re- establishes itself late in the period with temperatures above climo returning. Diurnal convection will be possible each afternoon/evening with the highest pop early in the period, associated with the aforementioned shortwave and stalled front. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 00Z...Periods of MVFR possible in convection tonight and areas of fog towards morning. Otherwise expect VFR with VCSH/VCTS. Latest radar imagery depicts a few SHRA/TSRA moving into the area, with a majority of the convection well upstream. As this activity moves closer, have kept in VCTS/VCSH through the early overnight hours, with brief MVFR possible in any heavier downpour. West- southwest winds around 10 kts, with occasional higher gusts possible. Towards morning, patchy areas of fog are possible, especially inland. After daybreak, conditions improve to VFR, with westerly winds around 10 kts and VCTS/VCSH through the end of the valid taf period. EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR during isolated to scattered thunderstorms each day. Possible brief MVFR from fog each morning, particularly over areas where substantial rainfall occurs. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 800 PM Friday...Expect some tightening of the pressure gradient ahead of organized convection. Sustained SW winds of 15 to 20 kt. This will generate seas of 3 to 5 ft...highest overnight. Strong thunderstorms are expected to move out across the waters late tonight, with the greatest coverage expected across the northern waters. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 300 PM Friday...A little variation for a change in the short term. Most of the period will feature the typical southwesterly flow between the piedmont trough and west atlantic high pressure. Saturday night into Sunday morning the former will push offshore and briefly veer the winds considerably, perhaps even to NW. The trough will lift back inland and reform in its normal position later Sunday allowing for a return of southwesterly flow. Seas are not expected to change much through this variation. LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 300 PM Friday...Bermuda High will maintain southwest flow over the waters through the period. Gradient is a little more defined early in the period and speeds will be in the 10 to 15 kt range. Gradient starts to relax Wed with speeds dropping to 10 kt or less. Seas 2 to 4 ft Mon and Tue drop to 2 to 3 ft Tue night and 2 ft or less Wed. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && NEAR TERM...RJD SHORT TERM...MBB LONG TERM...III AVIATION...SGL
Hazardous weather outlook, Jul 8, 10:32 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1032 PM EDT FRI JUL 8 2016 NCZ087-096-099-105>110-SCZ017-024-100245- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DILLON- 1032 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SCZ023-032-033-039-053>056-100245- DARLINGTON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 1032 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE LIKELY LATE TONIGHT. A SEVERE THUNDERSTORM CAN NOT BE RULED OUT. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. AMZ250-252-254-256-100245- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1032 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO MOVE OUT ACROSS THE WATERS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. 27
In the hours before
Special weather statement, Jul 8, 6:18 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
618 PM EDT FRI JUL 8 2016
NCZ087-096-082300-
BLADEN NC-ROBESON NC-
618 PM EDT FRI JUL 8 2016
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN BLADEN AND NORTHEASTERN
ROBESON COUNTIES UNTIL 700 PM EDT...
AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REX...OR 11 MILES NORTHEAST OF RED SPRINGS...MOVING SOUTHEAST AT 20
MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAULS...JEROME...HOWELLSVILLE...REX...TOLARSVILLE...DUART...
BARKER TEN MILE...TOBERMORY...PARKTON AND LUMBER BRIDGE.
THIS INCLUDES INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 24
AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3493 7898 3490 7894 3487 7892 3486 7893
3484 7890 3485 7883 3485 7865 3465 7897
3489 7912 3495 7903
TIME...MOT...LOC 2218Z 308DEG 18KT 3490 7901
IIISpecial weather statement, Jul 8, 8:24 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
824 PM EDT FRI JUL 8 2016
NCZ087-096-090130-
BLADEN NC-ROBESON NC-
824 PM EDT FRI JUL 8 2016
...SPECIAL WEATHER STATEMENT FOR NORTHERN BLADEN AND NORTHEASTERN
ROBESON COUNTIES UNTIL 930 PM EDT...
AT 823 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
7 MILES EAST OF RED SPRINGS...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...ST. PAULS...WHITE OAK...HOWELLSVILLE...
TOLARSVILLE...AMMON...JEROME...REX...SMITHS...RUSKIN...BUIE...
ROBESON COMMUNITY COLLEGE...SHANNON...TOBERMORY...DUART...
BARKER TEN MILE...BLADEN COMMUNITY COLLEGE...WHITE LAKE AND PARKTON.
THIS INCLUDES INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 19
AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3484 7890 3485 7880 3485 7852 3486 7850
3475 7839 3470 7837 3469 7835 3464 7831
3463 7832 3460 7830 3457 7826 3465 7918
3486 7915 3491 7909 3491 7895
TIME...MOT...LOC 0023Z 273DEG 30KT 3482 7906
RJDLocal storm report, Jul 8, 10:34 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1034 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG BENNETTSVILLE 34.63N 79.69W
07/08/2016 MARLBORO SC 911 CALL CENTER
REPORT OF TREES DOWN ACROSS BENNETTSVILLE. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1600187
LACORTEThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:24 PM EDT | Special Weather Statement | ILM | Bladen | 66 min |
| Jul 8, 10:38 PM EDT | Special Weather Statement | ILM | Pender | 22 min |
| Jul 8, 10:56 PM EDT | Special Weather Statement | ILM | Bladen | 64 min |
| Jul 8, 11:04 PM EDT | Special Weather Statement | ILM | Columbus | 56 min |
| Jul 8, 11:29 PM EDT | Severe Thunderstorm Warning | ILM | Columbus, Robeson | 61 min |
| Jul 8, 11:30 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 60 min |
| Jul 8, 11:47 PM EDT | Special Marine Warning | ILM | 43 min | |
| Jul 9, 12:05 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender | 55 min |
| Jul 9, 12:10 AM EDT | Special Marine Warning | ILM | 50 min | |
| Jul 9, 12:28 AM EDT | Special Marine Warning | ILM | 47 min | |
| Jul 9, 12:58 AM EDT | Special Marine Warning | ILM | 47 min | |
| Jul 9, 1:17 AM EDT | Special Marine Warning | ILM | 58 min | |
| Jul 9, 1:47 AM EDT | Special Marine Warning | ILM | 88 min | |
| Jul 9, 2:38 AM EDT | Special Marine Warning | ILM | 97 min | |
| Jul 9, 2:51 AM EDT | Special Marine Warning | ILM | 39 min | |
| Jul 9, 6:28 PM EDT | Special Marine Warning | ILM | 47 min | |
| Jul 9, 7:51 PM EDT | Special Marine Warning | ILM | 24 min | |
| Jul 8, 9:36 PM EDT | Severe Thunderstorm Warning | ILM | Marlboro | 54 min |
| Jul 8, 10:45 PM EDT | Special Weather Statement | ILM | Darlington | 60 min |
| Jul 8, 11:17 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Horry, Marion | 58 min |
| Jul 8, 11:40 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Marlboro | 65 min |
| Jul 9, 12:23 AM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro and 1 more | 67 min |
| Jul 9, 12:31 AM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 29 min |
| Jul 9, 1:07 AM EDT | Special Weather Statement | ILM | Williamsburg | 53 min |
| Jul 9, 1:27 AM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry, Marion, Williamsburg | 63 min |
| Jul 9, 3:14 AM EDT | Heat Advisory | ILM | Darlington, Florence, Georgetown, Horry, Marion, Williamsburg | 12 hr |
| Jul 9, 6:26 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 19 min |
| Jul 9, 6:31 PM EDT | Special Weather Statement | ILM | Williamsburg | 29 min |
| Jul 9, 6:53 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 31 min |
| Jul 9, 7:40 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 18 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.